# SDR 2004FA0000887

- Difficulty date: July 26, 2004
- Submitted: December 8, 2004
- Operation: General aviation
- Aircraft: N88ER
- Make and model: Raythn 390
- Aircraft serial: RB17
- Engine: Wilint FJ44
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 390331204
- Condition: Cracked
- Location: Rt Wingtip
- Part time: 342 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WINGTIP HAS A CRACK APPROXIMATELY 7 INCHES LONG ON THE FAR OB END, AFT HALF OF THE WINGTIP.  THE CRACK RUNS FORE / AFT ON THE WINGTIP.
